advertisement
Question
Posted by: teddypig | 2009/02/05

period every 2 weeks (worried)

I was on Nur-Isterate injections since turning 18 and I am now 28 and my last injection was in February 2008. In September 2008 started having my periods but I am having periods every 2 weeks for atleast 7days. Is this going to stop anytime soon , I used to have periods 3-4 days, once a month.

Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It will stop, though it may take some time. You could go on the Pill for a few months to help regulate your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement